JOURNAL BROWSE
Search
Advanced SearchSearch Tips
 HOME > Journal Browse > About Journal > Journal Vol & Issue
East Asian mathematical journal
Journal homepage(new window)
Journal Basic Information
pISSN :
1226-6973 
eISSN :
2287-2833 
Journal DOI :
10.7858/eamj 
Frequency :
Others 
Editor in Chief :
move
Print(new window) E-mail(new window) Excel Download
1
  • Abstract(view)
PDF Download(new window)
2
  • Abstract(view)
PDF Download(new window)
3
  • Abstract(view)
PDF Download(new window)
4
  • Abstract(view)
PDF Download(new window)
5
  • Abstract(view)
PDF Download(new window)
6
  • Abstract(view)
PDF Download(new window)
7
  • Abstract(view)
PDF Download(new window)
8
  • Abstract(view)
PDF Download(new window)
9
  • FUZZY SET CONNECTED FUNCTIONS
  • Chae, G.I. ; Thakur, S.S. ; Malviya, R. ;
  • East Asian mathematical journal , volume 23, issue 1, 2007, Pages 103~110
  • Abstract(view)
PDF Download(new window)
10
  • Abstract(view)
PDF Download(new window)
11
  • Abstract(view)
PDF Download(new window)